Healthwise
To print: Use your web browser's print feature. Close this window after printing.

Medicines That Can Cause Bruises

Table of Contents


Topic Overview

Many prescription and nonprescription medicines may reduce your blood's ability to clot and cause bruising or bleeding under the skin. A few examples are:

If you have unexplained bruises and take one of the medicines listed above, have recently started taking a new medicine, or have increased a dose of a medicine:


Credits for Medicines That Can Cause Bruises

Current as of: July 1, 2021

Author: Healthwise Staff
Medical Review:
William H. Blahd Jr. MD, FACEP - Emergency Medicine
E. Gregory Thompson MD - Internal Medicine
Adam Husney MD - Family Medicine
Kathleen Romito MD - Family Medicine


Note: The "printer friendly" document will not contain all the information available in the online document. Some information (e.g. cross-references to other topics, definitions or medical illustrations) is only available in the online version.

© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information.